return

Celebratio Mathematica

Michael H. Freedman

Topology; quantum computing  ·  UCSD & Microsoft

High-dimensional topology

[1] phdthesis M. H. Freed­man: Codi­men­sion-two sur­gery. Ph.D. thesis, Prin­ceton Uni­versity, 1973. Ad­vised by W. Browder. MR 2623579

[2] article M. Freed­man: “On the clas­si­fic­a­tion of taut sub­man­i­folds,” Bull. Amer. Math. Soc. 81 : 6 (1975), pp. 1067–​1068. MR 0413143 Zbl 0331.​57013

[3] article M. Freed­man: “Unique­ness the­or­ems for taut sub­man­i­folds,” Pa­cific J. Math. 62 : 2 (1976), pp. 379–​387. MR 0407860 Zbl 0357.​57004

[4] book M. H. Freed­man: Sur­gery on codi­men­sion-2 sub­man­i­folds, vol. 12. Mem­oirs of the Amer­ic­an Math­em­at­ic­al So­ci­ety 191. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), September 1977. MR 0454990 Zbl 0369.​57012

[5] article M. H. Freed­man, A. Kit­aev, and J. Lurie: “Dia­met­ers of ho­mo­gen­eous spaces,” Math. Res. Lett. 10 : 1 (2003), pp. 11–​20. MR 1960119 Zbl 1029.​22031 ArXiv quant-​ph/​0209113

[6] article M. H. Freed­man, A. Kit­aev, C. Nayak, J. K. Slinger­land, K. Walk­er, and Z. Wang: “Uni­ver­sal man­i­fold pair­ings and pos­it­iv­ity,” Geom. To­pol. 9 (2005), pp. 2303–​2317. MR 2209373 Zbl 1129.​57035 ArXiv math/​0503054